Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A multiplication formula for module subcategories of Ext-symmetry
HTML articles powered by AMS MathViewer

by Jie Xiao and Fan Xu PDF
Proc. Amer. Math. Soc. 137 (2009), 2517-2528 Request permission

Abstract:

We define evaluation forms associated to objects in a module subcategory of Ext-symmetry generated by finitely many simple modules over a path algebra with relations and prove a multiplication formula for the product of two evaluation forms. It is analogous to a multiplication formula for the product of two evaluation forms associated to modules over a preprojective algebra given by Geiss, Leclerc and Schröer in Compositio Math. 143 (2007), 1313–1334.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16G20, 14M99, 20G05
  • Retrieve articles in all journals with MSC (2000): 16G20, 14M99, 20G05
Additional Information
  • Jie Xiao
  • Affiliation: Department of Mathematics, Tsinghua University, Beijing 100084, People’s Republic of China
  • Email: jxiao@math.tsinghua.edu.cn
  • Fan Xu
  • Affiliation: Department of Mathematics, Tsinghua University, Beijing 100084, People’s Republic of China
  • Email: fanxu@mail.tsinghua.edu.cn
  • Received by editor(s): January 18, 2008
  • Received by editor(s) in revised form: September 26, 2008
  • Published electronically: March 17, 2009
  • Additional Notes: The research was supported in part by NSF of China (No. 10631010)
  • Communicated by: Martin Lorenz
  • © Copyright 2009 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 137 (2009), 2517-2528
  • MSC (2000): Primary 16G20, 14M99; Secondary 20G05
  • DOI: https://doi.org/10.1090/S0002-9939-09-09886-4
  • MathSciNet review: 2497463